MathSciNet Relay Station
MathSciNet bibliographic data
MR313982 54A05 (54E15)
Richardson, G. D. Completions for a class of convergence groups. Proc. Amer. Math. Soc. 39 (1973), 211–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement